MAUDE Adverse Event Report: BLACK DIAMOND VIDEO, INC. VIVIDIMAGE D HD; SURGICAL DISPLAY

BLACK DIAMOND VIDEO, INC. VIVIDIMAGE D HD; SURGICAL DISPLAY
Model Number RLM27HD3
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during patient procedures the monitors to their vividimage surgical display were flickering.The procedures were completed successfully following short delays.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that user facility personnel had altered the power cabling, subsequently causing the reported event.To resolve the issue, the technician repaired the power cabling.The unit was tested, confirmed to be operating according to specification, and returned to service.While onsite the technician counseled user facility personnel on the proper handling of the power cabling.No additional issues have been reported.

Brand Name
VIVIDIMAGE D HD
Common Device Name
SURGICAL DISPLAY
Manufacturer (Section D)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer (Section G)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25408961
Report Number3008776287-2026-00188
Device Sequence Number10311670
Product Code KQM
UDI-Device Identifier00724995195069
UDI-Public(01)00724995195069(11)230503
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRLM27HD3
Device Catalogue NumberRLM27HD3
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown